Some tt* structures and their integral stokes data martin a. guest and chang-shou lin

Martin A. Guest, Chang Shou Lin

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In [16], a description was given of all smooth solutions of the twofunction *-Toda equations in terms of asymptotic data, holomorphic data and monodromy data. In this supplementary paper, we focus on the holomorphic data and its interpretation in quantum cohomology, and enumerate those solutions with integral Stokes data. This leads to a characterization of quantum D-modules for certain complete intersections of Fano type in weighted projective spaces.

Original languageEnglish
Pages (from-to)785-803
Number of pages19
JournalUnknown Journal
Volume6
Issue number4
DOIs
Publication statusPublished - 2012

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this